# SDR 20010125SG002

- Difficulty date: September 25, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N75AA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1201
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SHEARED RIVET, ONE LOOSE RIVET AND AREA CORRODED UNDER PANEL STATION 789-809 STRINGER 29-38 FOUND DURING C-CHECK.  LOWER FRAME REPAIR CARRIED OUT IAW SRM 51-50-02 FIG 2.  (M)
